| Model Number |
72404233-12 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the implantation procedure of this inflatable penile prosthesis (ipp), the device was not filling or deflating properly during the activation process.The physician elected to remove the device and replace it with a new alternate device.There were no patient complications.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Inflation and deflation issues are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.